| Model Number |
02.12.0610CRL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 9 months after the primary surgery, the patient came in reporting instability and the cause is unknown.The surgeon revised the poly (10mm) with a thicker one (11mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 07-nov-2022: lot 188588: (b)(4) items manufactured and released on 13-feb-2019.Expiration date: 2024-01-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.